{"orpha":466670,"name":"Cyanide poisoning","type":"Particular clinical situation in a disease or syndrome","group":"Disorder","status":"active","flags":[],"synonyms":[],"definition":"A rare intoxication characterized by onset of toxic manifestations within seconds to hours - depending on the route, duration, dosage, and source of exposure - after inhalation of volatile cyanides (especially from fire smoke), ingestion of cyanide (including use of certain medications) or contact with the skin or mucous membranes. In severe cases following inhalation, signs of hyperventilation appear within seconds or minutes and are followed by loss of consciousness with convulsions and ultimately cardiovascular collapse and/or respiratory arrest. Other clinical signs include dizziness, weakness, palpitations, and anxiety, followed by dyspnea, pulmonary edema, confusion, ataxia, and paralysis.","note":null,"url":"https://raremap.alftech.space/d/ORPHA-466670/","orphanet_url":"https://www.orpha.net/en/disease/detail/466670","names":{"fr":{"name":"Intoxication par le cyanure","definition":"Intoxication rare caractérisée par l'apparition de manifestations toxiques dans les secondes ou dans les heures (en fonction de la voie, de la durée, de la dose et de la source d'exposition) suivant l'inhalation de cyanure volatil (notamment dans la fumée d'incendie), l'ingestion de cyanure (utilisation de certains médicaments comprise) ou de contact avec la peau ou les muqueuses. En cas d'intoxication sévère, des signes d'hyperventilation apparaissent dans les secondes ou minutes suivant l'inhalation et sont suivis d'une perte de connaissance avec convulsions et, à terme, d'un collapsus cardiovasculaire et/ou d'un arrêt cardiaque. Les autres signes cliniques comprennent des vertiges, une faiblesse, des palpitations et une anxiété, suivis d'une dyspnée, d'un oedème pulmonaire, d'une confusion, d'une ataxie et d'une paralysie."},"de":{"name":"Zyanid-Vergiftung","synonyms":["Blausäurevergiftung"]},"es":{"name":"Intoxicación por cianuro","definition":"Es una intoxicación poco frecuente caracterizada por la aparición de manifestaciones tóxicas en cuestión de segundos a horas, según la vía, la duración, la dosis y la fuente de exposición, a consecuencia de la inhalación de cianuros volátiles (especialmente del humo del fuego), la ingestión de cianuro (incluyendo el uso de ciertos medicamentos) o el contacto con la piel o mucosas. En casos graves, después de la inhalación, aparecen signos de hiperventilación en segundos o minutos que van seguidos por pérdida del conocimiento con convulsiones y, en última instancia, colapso cardiovascular y/o parada respiratoria. Otros signos clínicos incluyen mareos, debilidad, palpitaciones y ansiedad, seguidos de disnea, edema pulmonar, confusión, ataxia y parálisis."},"it":{"name":"Intossicazione da cianuro"},"nl":{"name":"Cyanidevergiftiging","definition":"Een zeldzame intoxicatie, gekenmerkt door optreden van toxische manifestaties binnen enkele seconden tot uren - afhankelijk van de route, duur, dosering, en bron van blootstelling - na inhalatie van vluchtige cyaniden (vooral van rook van vuur), inname van cyanide (inclusief gebruik van bepaalde medicatie) of contact via huid of slijmvlies. In ernstige gevallen na inademing treden binnen enkele seconden tot minuten verschijnselen op van hyperventilatie, gevolgd door bewustzijnsverlies met stuiptrekkingen en uiteindelijk cardiovasculaire collaps en/of ademhalingsstilstand. Overige klinische verschijnselen zijn duizeligheid, zwakte, hartkloppingen en angst, gevolgd door dyspneu, longoedeem, verwardheid, ataxie en verlamming."},"pt":{"name":"Intoxicação por cianeto"},"pl":{"name":"Zatrucie cyjankiem"},"cs":{"name":"Otrava kyanidem"},"uk":{"name":"Отруєння ціанідами","definition":"A rare intoxication characterized by onset of toxic manifestations within seconds to hours - depending on the route, duration, dosage, and source of exposure - after inhalation of volatile cyanides (especially from fire smoke), ingestion of cyanide (including use of certain medications) or contact with the skin or mucous membranes. In severe cases following inhalation, signs of hyperventilation appear within seconds or minutes and are followed by loss of consciousness with convulsions and ultimately cardiovascular collapse and/or respiratory arrest. Other clinical signs include dizziness, weakness, palpitations, and anxiety, followed by dyspnea, pulmonary edema, confusion, ataxia, and paralysis."},"zh":{"name":"氰化物中毒"},"tr":{"name":"Siyanür zehirlenmesi"}},"xrefs":[{"source":"ICD-10","code":"T65.0","qualifier":"E","icd_relation":"specific","validated":true},{"source":"ICD-11","code":"NE61","qualifier":"NTBT","icd_relation":"index","validated":true,"icd11_uri":"2097778517"},{"source":"MONDO","code":"0018754","qualifier":"E","icd_relation":null,"validated":true},{"source":"UMLS","code":"C0238080","qualifier":"E","icd_relation":null,"validated":true}],"associations":[],"incoming_associations":[],"preferential_parent":{"orpha":108999,"name":"Rare disorder due to toxic effects"},"parents":[{"orpha":306640,"name":"Rare intoxication due to medical products","classifications":[204]}],"children":[],"genes":[],"genes_via_subtypes":[],"inheritance":["Not applicable"],"onset":["All ages"],"prevalence":[{"type":"Point prevalence","qualification":"Class only","class":"Unknown","value":0.0,"area":"Worldwide","status":"Validated","source":"ORPHANET_7662055[PMID]"}],"phenotypes":null}